Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Extension of hyperfunction solutions of linear differential equations with constant coefficients
HTML articles powered by AMS MathViewer

by Takahiro Kawai PDF
Proc. Amer. Math. Soc. 59 (1976), 311-316 Request permission

Abstract:

We prove the local extensibility across a $k$-convex hypersurface of solutions of a system of linear differential equations with constant coefficients which satisfies some algebraic conditions determined by $k$. A global extensibility is also proved in the case of completely $k$-convex set.
References
Similar Articles
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 59 (1976), 311-316
  • MSC: Primary 58G05; Secondary 35E10, 46F15, 32D15
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0423426-5
  • MathSciNet review: 0423426